# SDR SWAA052181

- Difficulty date: July 25, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 58,770 hours, 50,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 806002
- Part serial: 117457
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG TRANSIT LIGHT ILLUMINATED, CYCLED GEAR HANDLE & LIGHT EXTINGUISHED.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR & UPLOCK CARD PER MM.
